Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 963987, 16 pages
http://dx.doi.org/10.1155/2014/963987
Research Article

Orbital Stability of Solitary Waves for Generalized Symmetric Regularized-Long-Wave Equations with Two Nonlinear Terms

1College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China
2Business School, University of Shanghai for Science and Technology, Shanghai 200093, China

Received 28 February 2014; Accepted 8 May 2014; Published 26 May 2014

Academic Editor: Wan-Tong Li

Copyright © 2014 Weiguo Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. E. Seyler and D. L. Fenstermacher, “A symmetric regularized-long-wave equation,” Physics of Fluids, vol. 27, no. 1, pp. 4–7, 1984. View at Google Scholar · View at Scopus
  2. I. L. Bogolubsky, “Some examples of inelastic soliton interaction,” Computer Physics Communications, vol. 13, no. 3, pp. 149–155, 1977. View at Google Scholar · View at Scopus
  3. B. L. Guo, “The spectral method for symmetric regularized wave equations,” Journal of Computational Mathematics, vol. 5, no. 4, pp. 297–306, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. L. Guo, “The existence of global solution and “blow up” phenomenon for a system of multi-dimensional symmetric regularized wave equations,” Acta Mathematicae Applicatae Sinica, vol. 8, no. 1, pp. 59–72, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. D. Zheng, R. F. Zhang, and B. Y. Guo, “The Fourier pseudo-spectral method for the SRLW equation,” Applied Mathematics and Mechanics, vol. 10, no. 9, pp. 801–810, 1989 (Chinese). View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W.-G. Zhang, “Explicit exact solitary wave solutions for generalized symmetric regularized long-wave equations with high-order nonlinear terms,” Chinese Physics, vol. 12, no. 2, pp. 144–148, 2003. View at Publisher · View at Google Scholar · View at Scopus
  7. L. Chen, “Stability and instability of solitary waves for generalized symmetric regularized-long-wave equations,” Physica D, vol. 118, no. 1-2, pp. 53–68, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. B. Li, G. Q. Qin, and Z. H. Wang, Semigroups of Bounded Linear Operators and Applications, Liaoning Scientific and Technical Publishers, 1992 (Chinese).
  9. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. Grillakis, J. Shatah, and W. Strauss, “Stability theory of solitary waves in the presence of symmetry. I,” Journal of Functional Analysis, vol. 74, no. 1, pp. 160–197, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Grillakis, J. Shatah, and W. Strauss, “Stability theory of solitary waves in the presence of symmetry. II,” Journal of Functional Analysis, vol. 94, no. 2, pp. 308–348, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. E. M. Stein, Harmonic Analysis, Princeton University Press, Princeton, NJ, USA, 1993. View at MathSciNet
  13. Y. Liu, “Instability of solitary waves for generalized Boussinesq equations,” Journal of Dynamics and Differential Equations, vol. 5, no. 3, pp. 537–558, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. L. Bona, P. E. Souganidis, and W. A. Strauss, “Stability and instability of solitary waves of Korteweg-de Vries type,” Proceedings of the Royal Society of London A, vol. 411, no. 1841, pp. 395–412, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet